# SDR DLM88090558

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,962 cycles
- Engine time: 17,051 hours, 30,240 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 17,051 hours, 30,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT LAVATORY SMOKE DETECTORS HEARD, ODOR AND HAZE NOTED IN CABIN.  FOUND OIL FROM APU LEAKING INTO INTAKE.  REMOVED AND REPLACED APU PER AMM 49-10-00.
